Hey guys, just a quick question here.
So a few weeks ago when I was doing my Test E shot, I didn’t quite get all of the liquid pushed through IM and there was still some left in the syringe, and some that leaked out, so I had put the syringe that had already been in quad (thigh) back in to the Test E vial to draw a bit more in the syringe and then finished the injection off in the other quad. So, my question is, did I contaminate the rest of that Test E vial now? I always use Alcohol swabs and everything and I am the only one that uses the Test E obviously, but was this dangerous?
I hope this is not the reason why my last shot that I am now getting flushed everyday and have high BP, and tachycardia, and headaches everyday. Everything was fine until my last shot of Test E, and now these symptoms.
I went to the hospital last night to rule out elevated RBC and got some regular labs done and all my bloodwork was immaculate.
The only thing I can think of that is causing these symptoms is too much testosterone being converted to E2. And I am not taking anything for E2. If I got a script for 0.25mg arimidex, will these symptoms vanish?